PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995-1996 | 117 | 2 | 115-121
Tytuł artykułu

Accretive approximation in C*-algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem of approximation by accretive elements in a unital C*-algebra suggested by P. R. Halmos is substantially solved. The key idea is the observation that accretive approximation can be regarded as a combination of positive and self-adjoint approximation. The approximation results are proved both in the C*-norm and in another, topologically equivalent norm.
Słowa kluczowe
Czasopismo
Rocznik
Tom
117
Numer
2
Strony
115-121
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-27
Twórcy
Bibliografia
  • [Be 1] R. Berntzen, Normal spectral approximation in C*-algebras and in von Neumann algebras, Rend. Circ. Mat. Palermo, to appear.
  • [Be 2] R. Berntzen, Extreme points in the set of normal spectral approximants, Acta Sci. Math. (Szeged) 59 (1994), 143-160.
  • [Be 3] R. Berntzen, Spectral approximation of normal operators, ibid., to appear.
  • [Bo 1] R. Bouldin, Positive approximants, Trans. Amer. Math. Soc. 177 (1973), 391-403.
  • [Bo 2] R. Bouldin, Operators with a unique positive near-approximant, Indiana Univ. Math. J. 23 (1973), 421-427.
  • [Bo 3] R. Bouldin, Self-adjoint approximants, ibid. 27 (1978), 299-307.
  • [Ha] P. R. Halmos, Positive approximants of operators, ibid. 21 (1972), 951-960.
  • [Pe] G. K. Pedersen, C*-Algebras and Their Automorphism Groups, London Math. Soc. Monographs 13, Academic Press, London, 1989.
  • [Val] F. A. Valentine, Convex Sets, McGraw-Hill, New York, 1964.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv117i2p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.